# SDR VNAA0210015

- Difficulty date: October 15, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Aircraft time: 19,573 hours, 17,152 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A TAKEOFF CONFIGURATION CAS MESSAGE AND ABORTED TAKEOFF.  THE CREW EXITED THE RUNWAY AND RECONFIGURED THE AIRCRAFT AND WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4078 THEN DEPARTED WITH NO FURTHER INCIDENTS.
